# SDR SWAA2019123039968

- Difficulty date: November 25, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 39,707 hours, 25,985 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 0520055
- Part serial: 001901
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR #4 (LOWER) BEAM CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY.    R&R #4 LOWER BEAM.
